{"isi":1,"abstract":[{"text":"We determine an asymptotic formula for the number of integral points of bounded height on a blow-up of P3 outside certain planes using universal torsors.","lang":"eng"}],"user_id":"4359f0d1-fa6c-11eb-b949-802e58b17ae8","type":"journal_article","publisher":"Oxford Academic","day":"01","main_file_link":[{"url":"https://arxiv.org/abs/1901.08503","open_access":"1"}],"title":"Integral points of bounded height on a log Fano threefold","oa":1,"intvolume":" 2023","article_processing_charge":"No","citation":{"apa":"Wilsch, F. A. (2023). Integral points of bounded height on a log Fano threefold. International Mathematics Research Notices. Oxford Academic. https://doi.org/10.1093/imrn/rnac048","short":"F.A. Wilsch, International Mathematics Research Notices 2023 (2023) 6780–6808.","ista":"Wilsch FA. 2023. Integral points of bounded height on a log Fano threefold. International Mathematics Research Notices. 2023(8), 6780–6808.","mla":"Wilsch, Florian Alexander. “Integral Points of Bounded Height on a Log Fano Threefold.” International Mathematics Research Notices, vol. 2023, no. 8, Oxford Academic, 2023, pp. 6780–808, doi:10.1093/imrn/rnac048.","chicago":"Wilsch, Florian Alexander. “Integral Points of Bounded Height on a Log Fano Threefold.” International Mathematics Research Notices. Oxford Academic, 2023. https://doi.org/10.1093/imrn/rnac048.","ama":"Wilsch FA. Integral points of bounded height on a log Fano threefold. International Mathematics Research Notices. 2023;2023(8):6780-6808. doi:10.1093/imrn/rnac048","ieee":"F. A. Wilsch, “Integral points of bounded height on a log Fano threefold,” International Mathematics Research Notices, vol. 2023, no. 8. Oxford Academic, pp. 6780–6808, 2023."},"doi":"10.1093/imrn/rnac048","external_id":{"isi":["000773116000001"],"arxiv":["1901.08503"]},"date_published":"2023-04-01T00:00:00Z","quality_controlled":"1","article_type":"original","_id":"9034","status":"public","department":[{"_id":"TiBr"}],"publication":"International Mathematics Research Notices","author":[{"id":"560601DA-8D36-11E9-A136-7AC1E5697425","orcid":"0000-0001-7302-8256","first_name":"Florian Alexander","full_name":"Wilsch, Florian Alexander","last_name":"Wilsch"}],"acknowledgement":"This work was supported by the German Academic Exchange Service. Parts of this article were prepared at the Institut de Mathémathiques de Jussieu—Paris Rive Gauche. I wish to thank Antoine Chambert-Loir for his remarks and the institute for its hospitality, as well as the anonymous referee for several useful remarks and suggestions for improvements.","page":"6780-6808","issue":"8","language":[{"iso":"eng"}],"year":"2023","publication_identifier":{"issn":["1073-7928"],"eissn":["1687-0247"]},"volume":2023,"date_created":"2021-01-22T09:31:09Z","date_updated":"2023-08-01T12:23:55Z","month":"04","publication_status":"published","oa_version":"Preprint"}